# SDR AALA20160423002

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 65,023 hours, 22,671 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136003
- Part serial: 2293
- Condition: Faulty
- Location: Weather Radar
- Part time: 43,802 hours, 15,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB THE WEATHER RADAR FAILED.  R & R THE WEATHER RADAR ANTENNA IAW AMM 34-43-05 & ACCOMPLISHED OPERATIONAL TEST IAW AMM 34-43-05.  SYS CHECKED NORMAL.
